# SDR ASAA2017050420653

- Difficulty date: May 4, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 75,196 hours, 43,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  ADJUSTED L1 DOOR, TORQUE CHECKED WITHIN LIMITS IAW AMM 52-11-00-705-007, AND 52-11-00-755-051.
